# SDR HNAA2025120800852

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 53,773 hours, 50,227 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 2514
- Condition: Faulted
- Location: Zone 700
- Part time: 24,303 hours, 23,178 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OTBD INOPERATIVE ON GEAR DOWN SELECTION.    R & R NR 100 BRAKE CONTROL VALVE IAW AMM 32-41-06. OPS CHECKED GOOD. LEAK CHECKED GOOD. ACFT OK FOR SERVICE.
